# SDR 9627581153

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Mounting Rings
- Condition: Corroded
- Location: Radio Alt Ant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, CORROSION WAS FOUND ON THE RADIO ALTIMETER ANTENNA MOUNTING RINGS.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER EA 11-120609 (P/N AYB7053-1).
